# SDR DHL2000708007

- Difficulty date: September 9, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Fuselage Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER EXTERIOR BS 610 RT SIDE FAIRING PANEL ANGLE SUPPORT SHOWS CRACKS.  INSTALL ANGLE SUPPORT.  SIZE OF REPAIR 35 X 1 X 4 INCH.
